# SDR SIMA20120808005

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 31,849 hours, 29,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103857
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS AND LEFT EMERGENCY EXIT AFT ILLUMINATED "EXIT" SIGN INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EPSU BATTERY AND CHARGER IAW AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
